Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Global Optimal Control of Perturbed Systems

Title data

Grüne, Lars ; Junge, Oliver:
Global Optimal Control of Perturbed Systems.
In: Journal of Optimization Theory and Applications. Vol. 136 (November 2008) Issue 3 . - pp. 411-429.
ISSN 0022-3239
DOI: https://doi.org/10.1007/s10957-007-9312-z

Abstract in another language

We propose a new numerical method for the computation of the optimal value function of perturbed control systems and associated globally stabilizing optimal feedback controllers. The method is based on a set oriented discretization of state space in combination with a new algorithm for the computation of shortest paths in weighted directed hypergraphs. Using the concept of a multivalued game, we prove convergence of the scheme as the discretization parameter goes to zero.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Optimal control; Dynamic games; Set-oriented numerics; Graph Theory
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 04 Mar 2021 10:29
Last Modified: 23 Mar 2021 09:12
URI: https://eref.uni-bayreuth.de/id/eprint/63674